# SDR IPXA2015081392328

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 23,366 hours, 16,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE LAMPS INOPERATIVE IN EMERGENCY EXIT SIGN.  REPLACED THE LAMPS IN EMERGENCY EXIT SIGN, IAW AMM 33-51-01.
